CSpace  > 数学所
INTEGRAL IDENTITY AND MEASURE ESTIMATES FOR STATIONARY FOKKER-PLANCK EQUATIONS
Huang, Wen1; Ji, Min2,3; Liu, Zhenxin4; Yi, Yingfei4,5
2015-07-01
Source PublicationANNALS OF PROBABILITY
ISSN0091-1798
Volume43Issue:4Pages:1712-1730
AbstractWe consider a Fokker-Planck equation in a general domain in R-n with L-loc(p) drift term and W-loc(1,p) diffusion term for any p > n. By deriving an integral identity, we give several measure estimates of regular stationary measures in an exterior domain with respect to diffusion and Lyapunov-like or anti-Lyapunov-like functions. These estimates will be useful to problems such as the existence and nonexistence of stationary measures in a general domain as well as the concentration and limit behaviors of stationary measures as diffusion vanishes.
KeywordFokker-Planck equation stationary measures measure estimates integral identity level set method
DOI10.1214/14-AOP917
Language英语
Funding ProjectNSFC[11225105] ; NSFC[11271151] ; Fok Ying Tung Education Foundation ; Fundamental Research Funds for the Central Universities[WK0010000014] ; NSFC Innovation Grant[10421101] ; SRF for ROCS, SEM ; Chunmiao fund ; 985 program from Jilin University ; NSF[DMS-07-08331] ; NSF[DMS-11-09201] ; Jilin University
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000356560100005
PublisherINST MATHEMATICAL STATISTICS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20126
Collection数学所
Corresponding AuthorHuang, Wen
Affiliation1.Univ Sci & Technol China, Wu Wen Tsun Key Lab Math, Hefei 230026, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
3.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100080, Peoples R China
4.Jilin Univ, Sch Math, Changchun 130012, Peoples R China
5.Georgia Inst Technol, Sch Math, Atlanta, GA 30332 USA
Recommended Citation
GB/T 7714
Huang, Wen,Ji, Min,Liu, Zhenxin,et al. INTEGRAL IDENTITY AND MEASURE ESTIMATES FOR STATIONARY FOKKER-PLANCK EQUATIONS[J]. ANNALS OF PROBABILITY,2015,43(4):1712-1730.
APA Huang, Wen,Ji, Min,Liu, Zhenxin,&Yi, Yingfei.(2015).INTEGRAL IDENTITY AND MEASURE ESTIMATES FOR STATIONARY FOKKER-PLANCK EQUATIONS.ANNALS OF PROBABILITY,43(4),1712-1730.
MLA Huang, Wen,et al."INTEGRAL IDENTITY AND MEASURE ESTIMATES FOR STATIONARY FOKKER-PLANCK EQUATIONS".ANNALS OF PROBABILITY 43.4(2015):1712-1730.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Wen]'s Articles
[Ji, Min]'s Articles
[Liu, Zhenxin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Wen]'s Articles
[Ji, Min]'s Articles
[Liu, Zhenxin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Wen]'s Articles
[Ji, Min]'s Articles
[Liu, Zhenxin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.